Stochastic methods for multiple integrals over unbounded regions
Alan Genz
Mathematics and Computers in Simulation (MATCOM), 1998, vol. 47, issue 2, 287-298
Abstract:
Recent work in the development of stochastic methods for multiple integrals over unbounded regions is reviewed and generalized. This includes randomization or deterministic rules, and new stochastic rules for integrals with multivariate Normal weight. Stochastic spherical–radial rules are also discussed. These rules use a spherical–radial transformation of the infinite integration region and combine stochastic rules for the infinite radial interval with stochastic rules for the spherical surface. Example problems taken from Bayesian statistical analysis and computational finance are used to illustrate the use of the different methods.
Keywords: Numerical integration; Monte Carlo; Unbounded; Multiple integrals (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475498001050
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:47:y:1998:i:2:p:287-298
DOI: 10.1016/S0378-4754(98)00105-0
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().